# SDR YENA201705170371

- Difficulty date: May 17, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 66,009 hours, 24,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 120195
- Condition: Failed
- Location: Emergency Lights
- Part time: 13,478 hours, 4,740 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TO TEST.  R & R THE BATTERY AT FIN 10WL IAW 33-51-38.  OPS CHECKED GOOD.
